# SDR AALA202302232172

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 23,420 hours, 10,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE AT 28,000' ,FLIGHT DECK DOOR WILL ONLY OPEN WHEN ROTATING HANDLE COUNTER CLOCKWISE, WILL NOT OPEN WHEN ROTATING CLOCKWISE. SAME PROBLEM ON GROUND. MAINTENANCE REPLACED FLIGHT DECK DOOR MECHANISM PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHHECK.
